MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 7000-6606
Medical Device Problem Codes Loss of Osseointegration (2408); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: revised a right hip insignia stem due to subsidence which caused pain for the patient.He revised the liner from a 44 to a 40 and removed the acetabular screw.He revised the stem to a competitor stem.Update regarding revised liner and screw: no allegations against the implant.He removed the screw because it was no longer needed.He changed from a 44 to a 40 liner because competitor didn't have a 44 head option.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
HIGH INSIGNIA COLLARED HIP STEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24443598
Report Number0002249697-2026-00140
Device Sequence Number10364060
Product Code JDI
UDI-Device Identifier07613327511406
UDI-Public07613327511406
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7000-6606
Device Lot Number27171158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale